Anxiety Community
Anxiety/Depression Drugs
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anxiety/Depression Drugs

Does anyone else have experience with Paxil (or generics) or Zoloft (or generics) or other like drugs? I was on a Paxil generic, Peroxatine after a very bad attack. The drug really messed with me bad and I almost lost my jobs because of how my body reacted to it. I have been switched to Zoloft generic and now I'm dizzy and feel like I'm on the edge of an attack leading to fainting. Is there anything, none drug, that can help with anxiety?
Related Discussions
3 Comments Post a Comment
Blank
1551327_tn?1408668686
If you have not been on the zoloft long, give it a chance.  I think it is a good medicine.  My girlfriend takes it and it helps her.  She is now on 100 mg of Zoloft.  On the other hand if you give it time or have already given it time let your doctor know what is going on and be receptive to new meds.  Also try St John's Wort, eat healthy, exercise a little ever day, and help everyone you can with compassion and love.  The best way to heal yourself is to heal other people.  

Good Luck
Blank
Avatar_m_tn
I have been on Zoloft (as well as the generic, sertraline) with really good success.  When you took the Paxil, how long did you take it for?  For me, I was initially VERY nervous about taking any form of medication, but in the long run it has really helped me deal with the anxiety.  For me, I did notice an uptick in my anxiety whenever I started, stopped or adjusted the dosage of an SSRI like Zoloft. I think it was probably two-fold.  While I had some symptoms, many of them were probably magnified because I was already anxious about taking Zoloft.  I already had been dealing with anxiety and whenever I felt any symptom out of the ordinary, I attributed it to the medicaiton when in fact the two were probably not related at all.

It did take a good month or so for me to notice a significant benefit to taking the Zoloft, but once it 'took effect,' it really seemed to help.  I also believe that another important step to take is to go seek counseling for your anxiety.  In my opinion, learning about your anxiety and ways to confront it, will give you lasting, long term relief from it....keep us posted!
Blank
Avatar_f_tn
We all react differently to these types of medications, and what one experiences may not be another's.  I've been on Zoloft and now a generic for Celexa with great results.  There is about a 2 week period in the beginning where things seem to get worse instead of better, then we start to improve gradually with seeing the best results within 4-6 weeks.  Work closely with your doctor with your medication and never hesitate to call if you feel the side effects are becoming too much for you.  They want and need to know how we are doing.  Also, be careful with non-prescription medications which also come with their own side effects.  Now is the time to talk to your doctor about how you are feeling and see what he/she has to say and go from there.  I know it's tough and frustrating, but once you get the right medication it will be well woirth it.  Stay with us for support, we've all been where you are, so we understand and care. Take care.
Blank
Post a Comment
To
Recent Activity
Avatar_f_tn
Blank
Missy1231984 commented on Tramadol & Ultram...
2 hrs ago
1632539_tn?1357008058
Blank
kbug1013 Hello Everyone!!!! Comment
5 hrs ago
1632539_tn?1357008058
Blank
once in a lifetime experience
5 hrs ago by kbug1013
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank